Journal article icon

Journal article

THE LOCALIZATION OF 2 SUSCEPTIBILITY GENES FOR INSULIN-DEPENDENT DIABETES IN THE NONOBESE DIABETIC MOUSE

Publication status:
Published

Actions


Authors


CORNALL, R More by this author
Expand authors...
Journal:
CYTOGENETICS AND CELL GENETICS
Volume:
58
Issue:
3-4
Pages:
2137-2138
Publication date:
1991
ISSN:
0301-0171
URN:
uuid:df7bb9ed-2860-4b11-b3a9-c0d61d0017f8
Source identifiers:
30804
Local pid:
pubs:30804

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP